# SDR HEEA083149

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,103 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Boot
- Condition: Deteriorated
- Location: T/R Head
- Component: Pitch Control
- Component part number: 206011736001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH CONTROL MECHANISM BOOT DETERIORATED. SCRAPPED.
